# SDR IPXA2015052389360

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,408 hours, 14,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: S182051201
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1, ELT HOOK AND LOOP BELT TORN, UNSERVICEABLE.  R & R HOOK AND LOOP STRAP, IAW AMM 25-60-00.
